# SDR SWIA971958

- Difficulty date: September 5, 2000
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 10,555 hours, 15,097 cycles
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED FOLLOWED QRH, LIGHT EXTINGUISHED.  RETURNED TO SMX.  REPLACED RIGHT VENTURI TUBE WITH SERVICEABLE UNIT.  OPERATED PACK.  OPS CHECKS GOOD.
